It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Katie on October 16, 2000 at 13:39:06:

In Reply to: Swelling problems following absess/antibiotics posted by Mike on October 16, 2000 at 09:16:39:

: Mike, you need to call your dentist right away and tell him what is going on. Do not mess with and abcess. I had one and the only thing I could do to take it away was have the tooth pulled after 3 rounds of antibiotics.

I had an absess on my widsom tooth (lower right) which I went and saw my dentist about last Wednesday. He gave me two options: 1)Drill into heart of tooth, drain and put temp. filling on then course of antibiotics, or 2) Temp filling and antibiotics.

: Due to financial situation I had to go for option 2. That night I had a major night-sweat and fever, and the following day my lymph nodes started swelling so I went and saw my doctor who had a look. I was told that the reason for the previous nights "goings-on" had been due to the absess bursting. I was put on co-proxymol as well as stronger antibiotics to be taken alongside the existing antibiotics given by the dentist.

: Nearly a week later and although the majority of the tooth pain has gone, my lymph node/gland on the right side of my face has swollen to approx 3cm diameter, with pain running along my jaw up to my ear. I feel like I have an earache, as well as not being able to open my mouth more than about 2 cms, making eating nigh on impossible.

: I'm fed up of looking like a hamster.... any suggestions? I have a doctors appt. this afternoon anyway so will keep you updated.


Follow Ups

All times are GMT -7. The time now is 04:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!